Full Text: PDF
Received January 4, 2019; Accepted June 11, 2019; Published June 21, 2019
Abstract. In this paper, we investigate existence and nonexistence of positive solutions for the -order, where , nonlinear fractional boundary value problem
How to Cite this Article:
Abdelhamid Benmezai, Souad Chentout, Johnny Henderson, Strongly positive-like operators and eigenvalue criteria for existence and nonexistence of positive solutions for -order fractional boundary value problems, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 24, pp. 1-14.